Computation of geodesic trajectories on tubular surfaces

J. Sneyd, Charles Peskin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)230-241
JournalSIAM Journal on Scientific and Statistical Computing
Volume11
Issue number2
StatePublished - Mar 1990

Cite this

Computation of geodesic trajectories on tubular surfaces. / Sneyd, J.; Peskin, Charles.

In: SIAM Journal on Scientific and Statistical Computing, Vol. 11, No. 2, 03.1990, p. 230-241.

Research output: Contribution to journalArticle

Sneyd, J. ; Peskin, Charles. / Computation of geodesic trajectories on tubular surfaces. In: SIAM Journal on Scientific and Statistical Computing. 1990 ; Vol. 11, No. 2. pp. 230-241.
@article{b2587595e34848f5bd1da82ecd1ae16b,
title = "Computation of geodesic trajectories on tubular surfaces",
author = "J. Sneyd and Charles Peskin",
year = "1990",
month = "3",
language = "English",
volume = "11",
pages = "230--241",
journal = "SIAM Journal on Scientific and Statistical Computing",
issn = "0196-5204",
number = "2",

}

TY - JOUR

T1 - Computation of geodesic trajectories on tubular surfaces

AU - Sneyd, J.

AU - Peskin, Charles

PY - 1990/3

Y1 - 1990/3

M3 - Article

VL - 11

SP - 230

EP - 241

JO - SIAM Journal on Scientific and Statistical Computing

JF - SIAM Journal on Scientific and Statistical Computing

SN - 0196-5204

IS - 2

ER -